Open Journal of Statistics

Open Journal of Statistics

ISSN Print: 2161-718X
ISSN Online: 2161-7198
www.scirp.org/journal/ojs
E-mail: ojs@scirp.org
"Decompositions of Symmetry Using Generalized Linear Diagonals-Parameter Symmetry Model and Orthogonality of Test Statistic for Square Contingency Tables"
written by Kouji Yamamoto, Motoki Ohama, Sadao Tomizawa,
published by Open Journal of Statistics, Vol.3 No.6A, 2013
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.
Top